Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

concerned about my period...

i had my babies in june and i decided to go on the pill so i started in september but i got my period back in august 19th. then in september i got it the 19th too. and october the same. and my pills go 7 white 7 light blue 7 blue and 7 green. when i first started them i got my period before i started the green. and im suppose to get my period on the green pill well im on my 3rd green pill and nothing. could it be that i am going to get it on the 19th? im worried. i wrote this in a post and someone told me when she was on the pill it made her get her period on the whit pills instead of the green.

Answer Question
 
melissa089

Asked by melissa089 at 3:58 AM on Nov. 13, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • The pills are hormone pills they increase your hormones so you have a cycle I would not be concerned to much but if you wnat check with your dr. It is the best when not sure of something.
    Anonymous

    Answer by Anonymous at 6:46 AM on Nov. 13, 2008

  • I agree with your first response. I started taking the pill 2 weeks after my son was born and my period was all screwy for a while afterwards. Don't stress out about it ,but ask your doctor just to calm your nerves.
    Mrs.Corona1

    Answer by Mrs.Corona1 at 4:04 AM on Dec. 28, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN